Get Your Dog Care Questions Answered by Experts
HI this is DRB and I would be happy to assist you with this.....I think you were trying to type 10 mg of adderal....is that correct?
Ok, since you are not online I will go ahead and answer you......
We can see symptoms with adderall under 0.5mg/kg and your dog is right at the toxic dose level. 45 pounds is 20 kg times 0.5mg/kg is 10 mg......Clinical signs of toxicity may include: Agitation, Hyperactivity, Disorientation,Fast heart rate, High blood pressure.If your dog is having any of these signs now, going to your veterinarian or local ER is recommended because they can give apomorphine which is very reliable for causing vomiting.If you would like to try to make your dog vomit at home Then you can give 1 teaspoon of 3% solution of hydrogen peroxide orally per 10 pounds of body weight. If this does not work you can repeat the dose once in about 15 minutes. Be very careful when giving this and do not administer too fast so you don't cause your dog to aspirate the medication into the lungs.
I hope this helps you. Sincerely, DRB
Please hit rate my service as that is the only way I am compensated.Thank you very much!
Just checking back in with you to see if you need additional help. Sincerely, DRB